# SDR 2003FA0001194

- Difficulty date: December 2, 2003
- Submitted: December 2, 2003
- Operation: General aviation
- Aircraft: N573ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496149
- Aircraft time: 1,299 hours
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: 23D04
- Condition: Leaking
- Location: Fuel Pressure
- Part time: 307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IAW SB 107A.  FOUND HEATER FUEL PRESSURE REGULATOR LEAKING THROUGH ONE OF THE THREADED MOUNT HOLES.  UNIT REPLACED.
